I took 50mg of hydroxyzine last night. And I slept well but I have the worst headache and I feel very depressed.
Restless; You should double check with the doctor but if your saying you just stopped the Ambien like a few days ago, You probably well need the hydroxyzine for now at least for a week to ten days then try to taper down off of it again double check with the doctor the headache could very well be withdrawals from the Ambien leaving your system. But make sure to try and get some rest so it's a good idea to take the hydroxyzine for a while unless your doctor says differently Good luck Chuck1957.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2018 • 2 answers
What will Help me with sleep? I've tried hydroxyzine, trazadone, temazepam, lunesta and nothing work
Updated 17 Apr 2013 • 3 answers
Updated 5 Dec 2015 • 3 answers
Updated 28 Aug 2018 • 2 answers
Updated 2 Mar 2019 • 2 answers